# SDR CA150716006

- Difficulty date: July 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 8,086 hours
- Engine: Garrtt TPE33110AV
- Propeller: Hartzl HCB4TN5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 978100124
- Condition: Cracked
- Location: Cockpit
- Part time: 7,952 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EMERGENCY GEAR EXTENSION HANDLE RT SUPPORT CHANNEL FOUND CRACKED DURING PHASE INSPECTION.  EMERGENCY GEAR EXTENSION HANDLE RT SUPPORT CHANNEL REPLACED WITH NEW PN 97-810012-4, LT SUPPORT CHANNEL REPLACED FOR PRECAUTION WITH NEW, PN 97-810012-3, FASTER REMOVAL AND INSTALLATION COMPLETED IAW SIRM 20-50-02, 20-50-03, GEAR SWINGS AND EMERGENCY EXTENSIONS CARRIED OUT CHECKED SERVICEABLE.
